# SDR IPXA2017101422586

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 82,435 hours, 17,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENED ABOUT 8 INCHES WILL NOT OPPERATE WITH SWITCH ELECTRICALLY.  REPLACED THE LOCK RELEASE SOLENOID AND ACTUATOR RELAY IAW MM 52-11-01, AND  MM 52-11-01,  DOOR OPS NORMAL
